# SDR CA971113047

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: O-Ring
- Condition: Leaking
- Location: Inner Shaft
- Part time: 10,626 hours
- Component: 206040230025
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) STATIC LEAK OUT OF FRONT PLUG OF FREEWHEEL.  PLUG WAS REMOVED AND NEW O-RING INSTALLED.  OLD RING WAS DRY AND CRACKED.
